# SDR AALA200800741

- Difficulty date: March 28, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- Aircraft time: 43,942 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEATS 2D AND 2G INOPERATIVE.  RESEATED CONNECTOR FOR EMERGENCY LIGHTS AT SEATS 2D AND 2G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
